# SDR USAASB01109

- Difficulty date: April 3, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N265AU
- Make and model: Boeing 737201
- Aircraft serial: 22962
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900835A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - THE OUTSIDE AND AFT EXIT IDENTIFIER LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT POWER SUPPLY.  (M)
